# SDR Y2PA2010033000004

- Difficulty date: March 26, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,102 hours, 28,758 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 59164605509
- Part serial: EFS18816
- Condition: Malfunctioned
- Location: Mlg
- Part time: 54,102 hours, 28,758 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, CREW ATTEMPTED TO EXTEND LANDING GEAR AND THE LANDING GEAR HANDLE WOULD NOT MOVE.  CREW FOLLOWED PROCEDURES CONTAINED IN THE QRH MANUAL TO EXTEND THE GEAR AND RETRACT THE GEAR DOORS.  ACFT LANDED WITHOUT INCIDENT.  ACFT WAS SUBSEQUENTLY FLOWN UNDER A SPECIAL FLIGHT PERMIT, WITH THE LANDING GEAR DOWN AND LOCKED, TO MX BASE.  MX PLACED THE ACFT ON JACKS AND CYCLED THE LANDING GEAR NUMEROUS TIMES BUT COULD NOT DUPLICATE THE PROBLEM.  AS A PRECAUTION THE LANDING GEAR CONTROL VALVE WAS REPLACED IAW THE MM 32-32-00.  THE LANDING GEAR RETRACTION SYS WAS OPERATIONALLY CHECKED AND CHECKED FOR LEAKS WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
